# SDR AWXA0000625

- Difficulty date: September 7, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- Aircraft time: 58,240 hours, 43,275 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65457769
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

C-CHECK, AFT CARGO PIT STR 26R REPAIR HAS BLIND FASTENERS INSTALLED AT SPLICES STA 940 AND 953.  ALSO SPLICES ARE NOT IAW SRM.  REMOVED DAMAGED AREA, FABRICATED STRINGER SECTION, TREATED AND INSTALLED PARTS IAW 737 SRM 53-10-03 FIG 1.
